Frobenius type and CV-structures for Donaldson-Thomas theory and a convergence property

Barbieri, A. and Stoppa, J. (2019) Frobenius type and CV-structures for Donaldson-Thomas theory and a convergence property. Communications in Analysis and Geometry, 27 (2). pp. 287-327. ISSN 1019-8385

Abstract

Metadata

Authors/Creators:
  • Barbieri, A.
  • Stoppa, J.
Copyright, Publisher and Additional Information: © 2019 International Press of Boston.
Dates:
  • Accepted: 27 January 2017
  • Published (online): 23 August 2019
  • Published: 23 August 2019
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 05 Sep 2019 08:25
Last Modified: 05 Sep 2019 08:25
Status: Published
Publisher: International Press of Boston
Refereed: Yes
Identification Number: https://doi.org/10.4310/cag.2019.v27.n2.a2

Share / Export

Statistics